Issues

 / 

1973

 / 

May

  

Reviews of topical problems


Method of integral equations in statistical theory of liquids

PACS: 61.20.Ja, 65.20.+w (all)
DOI: 10.1070/PU1973v015n05ABEH005016
URL: https://ufn.ru/en/articles/1973/5/d/
Citation: Kovalenko N P, Fisher I Z "Method of integral equations in statistical theory of liquids" Sov. Phys. Usp. 15 592–607 (1973)
BibTexBibNote ® (generic)BibNote ® (RIS)MedlineRefWorks
@article{Kovalenko:1973,
	author = {N. P. Kovalenko and I. Z. Fisher},
	title = {Method of integral equations in statistical theory of liquids},
	publisher = {Physics-Uspekhi},
	year = {1973},
	journal = {Phys. Usp.},
	volume = {15},
	number = {5},
	pages = {592-607},
	url = {https://ufn.ru/en/articles/1973/5/d/},
	doi = {10.1070/PU1973v015n05ABEH005016}
}

Оригинал: Коваленко Н П, Фишер И З «Метод интегральных уравнений в статистической теории жидкостей» УФН 108 209–239 (1972); DOI: 10.3367/UFNr.0108.197210a.0209

© 1918–2022 Uspekhi Fizicheskikh Nauk
Email: ufn@ufn.ru Editorial office contacts About the journal Terms and conditions